Table of Contents
ISRN Aerospace Engineering
Volume 2013, Article ID 950912, 7 pages
http://dx.doi.org/10.1155/2013/950912
Research Article

Approximate Solutions to Nonlinear Optimal Control Problems in Astrodynamics

Department of Aerospace Science and Technology, Politecnico di Milano, Via La Masa 34, 20156 Milano, Italy

Received 25 June 2013; Accepted 27 August 2013

Academic Editors: H. Baoyin, C. Bigelow, and D. Yu

Copyright © 2013 Francesco Topputo and Franco Bernelli-Zazzera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco Topputo and Franco Bernelli-Zazzera, “Approximate Solutions to Nonlinear Optimal Control Problems in Astrodynamics,” ISRN Aerospace Engineering, vol. 2013, Article ID 950912, 7 pages, 2013. https://doi.org/10.1155/2013/950912.